# SDR SWAA2022120771991

- Difficulty date: November 15, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,661 hours, 9,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241AF WAS DENTED AND PEELING FIBERS.  R & R FLOORBOARD IAW AMM 53-21-00.
